Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 
 

 

Modular invariance of characters
of vertex operator algebras


Author: Yongchang Zhu
Journal: J. Amer. Math. Soc. 9 (1996), 237-302
MSC (1991): Primary 17B65
DOI: https://doi.org/10.1090/S0894-0347-96-00182-8
MathSciNet review: 1317233
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (1991): 17B65

Retrieve articles in all journals with MSC (1991): 17B65


Additional Information

Yongchang Zhu
Affiliation: address Department of Mathematics, Hong Kong University of Science and Technology, Clear Water Bay, Kowloon, Hong Kong

DOI: https://doi.org/10.1090/S0894-0347-96-00182-8
Received by editor(s): January 24, 1994
Received by editor(s) in revised form: January 31, 1995
Article copyright: © Copyright 1996 American Mathematical Society